# SDR VNAA202502110002

- Difficulty date: January 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AND DAMAGED NUTPLATE (P/N MS21059L3, FOR INSTALLATION OF NAS8603-4 BOLT, REF) AT 1-OFF LOCATION TO RH SLAT #2 AFT SKIN BETWEEN SLAT STA 315.75 AND TRACK 2-3.   REPAIRED  PER REO 690-57-42-1149 REV - -
